MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
B3 date of event: earliest possible date of event as the patient were admitted for elective pci october 2016 to june 2023 b2 date of death: earliest possible date of death as the patient were admitted for elective pci october 2016 to june 2023 e1 initial reporter phone: (b)(6).Detailed product information was not provided to bsc, because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.Wu, x., wu, m., huang, h.Et al.Predictive value of the cha2ds2 vasc hsf score for slow flow during rotational atherectomy in patients with severe coronary artery calcification.Bmc cardiovasc disord 25, 469 (2025).Https://doi.Org/10.1186/s12872-025-04931-1.
 
Event or Problem Description
It was reported via literature article patient death occurred.Slow flow is a frequent complication of rotational atherectomy (ra) for severe coronary artery calcification (cac), yet effective preprocedural risk stratification tools are lacking.The cha2ds2 vasc hsf score incorporates multiple cardiovascular risk factors and may help predict adverse procedural outcomes.256 patients were analyzed retrospectively with severe cac undergoing ra.Patients were divided into a slow flow group (thrombolysis in myocardial infarction (timi) 0 to 2) and normal flow group (timi 3) based on post-ra angiographic assessment.Clinical, procedural, and angiographic data were compared.Independent predictors were identified using multivariate logistic regression, and receiver operating characteristic analysis assessed the predictive performance of variables.Slow flow occurred in 18.8% of patients.The slow flow group had significantly higher cha2ds2 vasc hsf scores, longer lesion lengths, smaller reference vessel diameters, and lower preprocedural systolic blood pressure (sbp).Multivariate analysis identified all four as independent predictors.The cha2ds2 vasc hsf score alone had moderate predictive value (area under the curve auc is 0.658), while a combined model incorporating the score with lesion length, reference diameter, and sbp achieved the highest accuracy auc is 0.893.Slow flow was also associated with a higher in-hospital rate of major adverse cardiovascular events.There were 2 in-hospital all-cause mortality.The cha2ds2 vasc hsf score is an independent predictor of slow flow during ra and, when combined with anatomical and hemodynamic variables, may enhance risk stratification.These findings support its use in preprocedural planning for patients with severe cac.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: device history review: a review was not completed of the device history records (dhr) for the device.The dhr review cannot be performed as no batch number was reported and a ship history cannot be performed since the upn was not reported.Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review (prr) table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint and the corresponding labeling, the reported allegation is a well-known risk related to the use of the device or the procedure.The investigation conclusion code of known inherent risk of device was selected.B3 date of event: earliest possible date of event as the patient were admitted for elective pci october 2016 to june 2023.B2 date of death: earliest possible date of death as the patient were admitted for elective pci october 2016 to june 2023.E1 initial reporter phone: (b)(6).

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25057739
Report Number2124215-2026-23787
Device Sequence Number13286989
Product Code MCX
UDI-Device Identifier08714729185857
UDI-Public(01)08714729185857
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3320
Device Catalogue Number3320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown